MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE SPREADER WITH 8MM BLADE MEDIUM HANDLE-SOFT RATCHET; FORCEPS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE SPREADER WITH 8MM BLADE MEDIUM HANDLE-SOFT RATCHET; FORCEPS
Model Number 399.097
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes canada reports an event as follows: it was reported the teeth of the tomofix laminar spreader are worn down.It was noticed by scrub nurse and a different spreader was used instead.There was no patient consequence or surgical delay.This report is for a tomofix laminar spreader.This is report 1 of 1 for (b)(4).

Brand Name
BONE SPREADER WITH 8MM BLADE MEDIUM HANDLE-SOFT RATCHET
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9864850
Report Number2939274-2020-01451
Device Sequence Number19593228
Product Code HTD
UDI-Device Identifier10886982202338
UDI-Public(01)10886982202338
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number399.097
Device Catalogue Number399.097
Device Lot Number5006212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1